Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 45, NWS Corpus Christi, TX

April 17, 2016Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 17, 2016, 10:42 PM CDT for Webb County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2016, 10:42 PM CDT (03:42 UTC)
Expired
Apr 17, 2016, 11:20 PM CDT
In force
38 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Webb County, TX

The radar

The Laughlin AFB radar (KDFX), 190 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 10:52 PM CDTHAIL 17 Wnw Orvil, TXPER TWITTER REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS54 KCRP 180342
SVRCRP
TXC479-180445-
/O.NEW.KCRP.SV.W.0045.160418T0342Z-160418T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1042 PM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...

* UNTIL 1145 PM CDT

* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANCHOS
  PENITAS WEST...OR 10 MILES WEST OF LAREDO...MOVING NORTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAREDO...BOTINES...RANCHOS PENITAS WEST...CALLAGHAN...LAS TIENDAS...
  ORVIL...UNITEC INDUSTRIAL PARK AND COLUMBIA BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2761 9955 2760 9958 2761 9958 2764 9960
      2764 9963 2763 9962 2763 9964 2764 9967
      2765 9966 2766 9967 2767 9969 2765 9970
      2769 9974 2798 9966 2786 9928 2757 9951
TIME...MOT...LOC 0342Z 202DEG 30KT 2759 9965 

HAIL...1.00IN
WIND...60MPH
 
$$

HEAVENER
2 follow-up statements
831 
WWUS54 KCRP 180413
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1113 PM CDT SUN APR 17 2016

TXC479-180445-
/O.CON.KCRP.SV.W.0045.000000T0000Z-160418T0445Z/
WEBB TX-
1113 PM CDT SUN APR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL WEBB COUNTY...

AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAS TIENDAS...
OR 18 MILES SOUTHWEST OF ENCINAL...MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOTINES...RANCHOS PENITAS WEST...CALLAGHAN AND LAS TIENDAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2773 9972 2798 9966 2786 9928 2765 9951
      2769 9966
TIME...MOT...LOC 0413Z 202DEG 30KT 2783 9954 

HAIL...1.00IN
WIND...60MPH
 
$$

HEAVENER
243 
WWUS54 KCRP 180420
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1120 PM CDT SUN APR 17 2016

TXC479-180429-
/O.CAN.KCRP.SV.W.0045.000000T0000Z-160418T0445Z/
WEBB TX-
1120 PM CDT SUN APR 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBB COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2773 9972 2798 9966 2786 9928 2765 9951
      2769 9966
TIME...MOT...LOC 0417Z 202DEG 30KT 2788 9952 

$$

HEAVENER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 10:31 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 17, 10:31 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 PM CDT SUN APR 17 2016

.DISCUSSION...MLCAPES AROUND 3000 J/KG ALONG WITH 30-40 KTS OF
BULK SHEAR AND A WESTWARD-MOVING OUTFLOW/SEABREEZE BOUNDARY HAVE
AIDED IN SVRL SUPERCELLS ACROSS THE WESTERN BRUSH COUNTRY THIS
EVENING. ISOLATED SVR STORMS SHOULD CONTINUE FOR AT LEAST THE
NEXT FEW HOURS ACROSS MAINLY WEBB COUNTY BEFORE SUFFICIENT MLCIN
BEGINS TO DIMINISH THIS ACTIVITY. STILL CAN EXPECT ADDITIONAL
SHRA/TSRA DEVELOPMENT DURING THE EARLY TO MID MORNING HOURS AS
SYNOPTIC AND KINEMATIC FORCING BEGINS TO INTERACT WITH A
MOISTENING PROFILE. SVR STORMS WL AGAIN BE POSSIBLE ON MONDAY
GIVEN MLCAPES OF 2000-2500 J/KG AND 0-6 KM BULK SHEAR AROUND 35
KTS. HOWEVER...IT APPEARS THAT THE FLOODING THREAT WL BE MUCH
GREATER AS TRAINING OF CELLS ALONG THE SLOWLY SAGGING FRONTAL
BOUNDARY WL BE POSSIBLE. THE MODEL GUIDANCE IS ALL OVER THE PLACE
WITH QPF AND MESOSCALE INTERACTIONS. OVERALL...STILL FEEL THE
FLASH FLOOD THREAT IS WARRANTED FOR THE EASTERN AREAS ON MONDAY
AND SO WL CONTINUE THE FFA.

LONG FETCH MODERATE TO STRONG ESE FLOW ACROSS MUCH OF THE GULF HAS
RESULTED IN WATER LEVELS RUNNING AROUND 1.5 FT ABOVE NORMAL. WHILE
ESTOFS IS UNDERDOING THIS SURGE BY AROUND 0.5 FT...IT SEEMS TO BE
DOING WELL WITH THE OVERALL TREND. WL THUS SEE TOTAL WATER LEVELS
AROUND 2 TO 2.5 FT MSL FOR MOST COASTAL AREAS ALONG THE MIDDLE TX
COAST AT THE TIME OF HIGH TIDE. CALHOUN COUNTY WL EXPERIENCE THE
HIGHEST WATER LEVELS BUT SHOULD REMAIN JUST BELOW WARNING CRITERIA
OF 3 FT MSL. WL THUS CANCEL THE COASTAL FLOOD WARNING FOR CALHOUN
AND SIMPLY GO WITH A COASTAL FLOOD ADVY.

&&

.MARINE...WL CONTINUE THE SCA FOR THE NEARSHORE AND OFFSHORE
WATERS THROUGH AT LEAST MONDAY NIGHT. THIS WL BE DUE TO INCOMING
SEAS AND SWELLS CAUSED FROM A LONG FETCH OF MODERATE TO STRONG
ESE FLOW WHICH HAS OCCURRED OVER THE PAST FEW DAYS.

THE 8-9 SECOND PERIOD SWELLS WL MAINTAIN A HIGH RISK OF RIP
CURRENTS THROUGH TUESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    73  79  73  82  70  /  50  60  70  60  20
VICTORIA          71  78  70  81  68  /  70  80  80  60  20
LAREDO            73  83  70  87  69  /  40  60  50  30  20
ALICE             73  81  71  85  70  /  50  70  60  50  20
ROCKPORT          73  79  74  82  70  /  50  60  70  60  30
COTULLA           70  80  67  85  68  /  60  80  50  30  20
KINGSVILLE        74  82  72  84  70  /  40  60  60  60  20
NAVY CORPUS       73  79  74  82  72  /  40  60  70  60  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 7 AM CDT MONDAY THROUGH TUESDAY MORNING
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

     HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

     COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM.

&&

MB/80...SHORT TERM
Hazardous weather outlook, Apr 17, 4:05 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT SUN APR 17 2016

TXZ229>234-239>247-181100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
405 PM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TONIGHT

A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN
PATRICIO AND ARANSAS COUNTIES.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON
AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION
CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE
THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE
MORE PERSISTENT AND SLOW MOVING STORMS.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE
FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT.

A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH
MONDAY AFTERNOON.

A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY
MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN
EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY
NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY.
SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES.

NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR
SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING.

GMZ230-235-250-255-270-275-181100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE
MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND
FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE
OPERATORS MONDAY INTO MONDAY NIGHT.

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY
AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING.

TMT

In the hours before

Special weather statement, Apr 17, 6:12 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
612 PM CDT SUN APR 17 2016

TXZ229-172345-
LA SALLE-
612 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...

AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOS ANGELES...OR
13 MILES EAST OF COTULLA...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2841 9889 2835 9908 2852 9916 2858 9895
TIME...MOT...LOC 2309Z 158DEG 12KT 2845 9902

HEAVENER
Local storm report, Apr 17, 7:28 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
728 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TORNADO          16 SW FOWLERTON         28.29N 99.00W
04/17/2016                   LA SALLE           TX   TRAINED SPOTTER

            SPOTTER REPORTED BRIEF TOUCHDOWN, RAIN WRAPPED TORNADO.

&&

PZABEL
Special weather statement, Apr 17, 7:37 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
737 PM CDT SUN APR 17 2016

TXZ229-180100-
LA SALLE-
737 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LA SALLE COUNTY...

AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ENCINAL...MOVING
EAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COTULLA AND ARTESIA WELLS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2845 9909 2817 9910 2817 9939 2831 9940
      2845 9939
TIME...MOT...LOC 0036Z 256DEG 16KT 2805 9937

MB
Special weather statement, Apr 17, 9:11 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
911 PM CDT SUN APR 17 2016

TXZ239-180315-
WEBB-
911 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...

AT 911 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF COLUMBIA BRIDGE...OR 33 MILES NORTHWEST OF LAREDO...MOVING EAST AT 5
MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN WEBB
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2801 9976 2773 9977 2773 9979 2774 9980
      2778 9982 2776 9982 2776 9984 2779 9985
      2780 9988 2784 9988 2788 9991 2789 9989
      2791 9990 2792 9992 2795 9994
TIME...MOT...LOC 0211Z 266DEG 6KT 2787 9988

HEAVENER
Special weather statement, Apr 17, 10:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 PM CDT SUN APR 17 2016

TXZ239-180430-
WEBB-
1027 PM CDT SUN APR 17 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WEBB COUNTY...

AT 1027 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF COLUMBIA BRIDGE...OR 35 MILES NORTHWEST OF LAREDO...MOVING EAST AT
20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA BRIDGE AND LAS TIENDAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2794 9962 2765 9966 2767 9969 2766 9970
      2767 9973 2772 9976 2774 9980 2778 9982
      2776 9984 2779 9985 2780 9988 2784 9988
      2788 9991 2789 9989 2791 9990 2792 9992
      2795 9994
TIME...MOT...LOC 0327Z 282DEG 16KT 2785 9994

HEAVENER

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:03 PM CDTFlash Flood WarningCRPLa Salle3 hr
Apr 17, 7:27 PM CDTSevere Thunderstorm WarningCRPLa Salle48 min
Apr 17, 7:27 PM CDTTornado Warning Tornado observedCRPLa Salle33 min
Apr 17, 7:37 PM CDTSpecial Weather StatementCRPLa Salle23 min
Apr 17, 8:04 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb41 min
Apr 17, 8:13 PM CDTTornado WarningCRPLa Salle, Webb32 min
Apr 17, 8:38 PM CDTTornado WarningCRPWebb22 min
Apr 17, 8:54 PM CDTTornado WarningCRPWebb29 min
Apr 17, 9:07 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb3 hr
Apr 17, 9:11 PM CDTSpecial Weather StatementCRPWebb64 min
Apr 17, 9:20 PM CDTSevere Thunderstorm WarningCRPWebb55 min
Apr 17, 9:47 PM CDTSevere Thunderstorm WarningCRPWebb58 min
Apr 17, 10:14 PM CDTAreal Flood AdvisoryCRPWebb3 hr
Apr 17, 10:18 PM CDTFlash Flood WarningCRPWebb3 hr
Apr 17, 10:27 PM CDTSpecial Weather StatementCRPWebb63 min
Apr 17, 11:06 PM CDTSevere Thunderstorm WarningCRPWebb39 min
Apr 18, 12:21 PM CDTSpecial Weather StatementCRPDimmit24 min
Apr 18, 1:15 PM CDTSpecial Weather StatementCRPDimmit45 min
Apr 18, 2:02 PM CDTSpecial Weather StatementCRPDimmit43 min
Apr 18, 2:35 PM CDTSpecial Weather StatementCRPNueces55 min
Apr 18, 2:42 PM CDTAreal Flood AdvisoryCRPKleberg, Nueces, San Patricio2 hr
Apr 18, 2:44 PM CDTSevere Thunderstorm WarningCRPWebb46 min
Apr 18, 2:49 PM CDTSpecial Marine WarningCRP41 min
Apr 18, 3:30 PM CDTSevere Thunderstorm WarningCRPWebb45 min
Apr 18, 3:32 PM CDTSpecial Marine WarningCRP88 min
Apr 18, 3:50 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Live Oak, Nueces, San Patricio115 min
Apr 18, 3:55 PM CDTTornado WarningCRPWebb35 min
Apr 18, 4:11 PM CDTSpecial Weather StatementCRPSan Patricio34 min
Apr 18, 4:21 PM CDTTornado WarningCRPWebb24 min
Apr 18, 4:41 PM CDTSpecial Weather StatementCRPJim Wells34 min
Apr 18, 4:44 PM CDTTornado WarningCRPWebb31 min
Apr 18, 4:46 PM CDTSpecial Weather StatementCRPDuval29 min
Apr 18, 5:05 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces40 min
Apr 18, 5:13 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells3 hr
Apr 18, 5:15 PM CDTSevere Thunderstorm WarningCRPWebb35 min
Apr 18, 5:42 PM CDTSpecial Weather StatementCRPNueces48 min
Apr 18, 5:50 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces, San Patricio115 min
Apr 18, 5:56 PM CDTSpecial Weather StatementCRPKleberg64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.